# SDR CA030407004

- Difficulty date: April 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 44,774 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE CREW OBSERVED STRONG ELECTRICAL OVERHEAT ODOR ON FLIGHT DECK AND VISIBLE SMOKE. THE SECURITY DOOR LATCH ASSY WAS DETERMINED TO BE THE SOURCE. THE FLIGHT CONTINUED HOWEVER THE DOOR IS MECHANICAL LOCK ONLY WITH POWER REMOVED FROM THE CIRCUIT.
